# SDR DXTA2008120403386

- Difficulty date: December 4, 2008
- Submitted: June 19, 2009
- Operation: Air carrier
- Aircraft: N398QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600522
- Aircraft time: 8,030 hours, 6,674 cycles
- System (JASC): 7603 · Power Lever
- Part: Rod End
- Part number: 3008787
- Condition: Stripped
- Location: Flow Divider
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

RT ENGINE QUIT WHEN THROTTLE WAS BROUGHT TO IDLE.  REMOVED AND REPLACED RT ENGINE FLOW DIVIDER ROD END AND RIGGED IAW MM 71-01-03. GROUND RUN OPS NORMAL IAW MM 71-01-03 AND MM 76-11-00.
